Algebra for (m,p) switching nets

Krishnamurthy, E. V. (1965) Algebra for (m,p) switching nets IEE Electronics Letters, 1 (3). pp. 58-59. ISSN 0013-5194

Full text not available from this repository.

Official URL:

Related URL:


This paper describes the manner in which the (m, p) switching-network configurations combine. It is shown that this logic (algebra) is isomorphic to the many-valued logic of Post. Application of this logic in designing error-free logic systems is indicated.

Item Type:Article
Source:Copyright of this article belongs to Institution of Engineering and Technology.
ID Code:28194
Deposited On:14 Dec 2010 08:20
Last Modified:04 Jun 2011 07:13

Repository Staff Only: item control page